# SDR MASA2024061500059

- Difficulty date: June 15, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 41,974 hours, 33,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15  ONE CEILING EMER FLOOD LT INOP.  PLACED ON MEL
